# SDR AALA201909129014

- Difficulty date: August 1, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 415N40019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA GALLEY TIE DOWN FITTING AT BS 1720 AND LBL 55. REPLACED TIE DOWN FITTING PER 51-00-05-1.
